# SDR IPXA11M67297

- Difficulty date: June 2, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING NR 5 SLAT LOWER SKIN IS GOUGED AND PUNCTURED ADJACENT TO XOS.752.  FABRICATED AND INSTALLED REPLACEMENT SKIN SECTION ON RT WING NR 5 SLAT LOWER SKIN BETWEEN XOS748-774 IAW SRM 57-40-01, REPAIR 3.
